# SDR BGSR20110628001

- Difficulty date: June 23, 2011
- Submitted: June 28, 2011
- Operation: General aviation
- Filed by: Freedom Aviation Inc, repair station BGSR439C
- Aircraft: N2225A
- Make and model: Cessna 172S
- Aircraft serial: 172S10467
- Aircraft time: 1,845 hours
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: MC0510105364365
- Condition: Frayed
- Location: Aileron
- Part time: 1,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH SAIB: CE-11-36 (5-31-2011) ON FRAYED AILERON CABLES AND NOTED THAT AILERON BALANCE CABLE WAS WEARING AND FEW BROKEN STRANDS OF CABLE.  REMOVED DEFECTIVE CABLE AND SERVICED WITH NEW PN: MC0510105-364 AND MC0510105364365 CABLE ASSEMBLIES IAW CHAPTER 27-10-00, 6. OF AMM.
